# SDR REXA200900139

- Difficulty date: December 19, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 14,784 hours, 12,601 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTED GEAR DN ON APPROACH.  NOSE LANDING GEAR FAILED TO EXTEND RESULTING IN GEAR DISAGREE WARNING.  MTX PERFORMED THE FOLLOWING:  PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION AND RETRACTION.  OPS CHECK GOOD.  PERFORMED LANDING GEAR DISAGREE TEST.  OPS CHECK GOOD, AND PERFORMED SYSTEM TEST OF THE LANDING GEAR PRIORITY VALVES OPS CHECK GOOD IAW AMM 32- 30-00 AML 541404.  C/W PA 05-018A BY PERFORMING THE F/G OF THE LANDING GEAR EXTENSION/RETRACTION SYSTEM.  OPS CHECK GOOD AND PERFORMED LANDING GEAR DISAGREE TEST.  OPS CHECK GOOD AND PERFORMED SYSTEM TEST OF THE PRIORITY VALVES IAW AMM 32-30-00.
